# SDR UPS05844013

- Difficulty date: February 19, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 77,103 hours, 27,016 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 37799782
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, LONGERON ATTACH FITTING CRACKED AT STA 702 LONG 15R.  FAB REPLACEMENT FITTING REF DWG3779978 ON SAA SERVICE ORDER 7034926.  REMOVED & REPLACED FITTING REF SRM 51-1-20D.
